# SDR FDEA200908163026

- Difficulty date: August 16, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: ARC4009
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HEFC OPEN HOLE INSPECTON ON LEFT WING   OUTBOARD FLAP HINGE SUPPORT FITTING, MOST OUTBOARD FASTENER HOLE AT 3   O' CLOCK POSITION LOOKING AFT.  REPAIR CARRIED OUT IAW EA NR 1-5750-132199. THIS REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 107.
